# SDR DALA2015032402368

- Difficulty date: March 23, 2015
- Submitted: March 25, 2015
- Operation: Air carrier
- Aircraft: N345NW
- Make and model: Airbus A320-212
- Aircraft serial: 399
- Aircraft time: 68,086 hours, 30,404 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Web
- Condition: Corroded
- Location: Frames 62-63
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING INSPECTION, FOUND CORROSION ON WEB LOWER SURFACE AT LEVEL STR 38L  IN AFT CARGO COMPARTMENT BETWEEN FRAME 62 TO FRAME 63.  L=O.500", W=O.300", D=O.003".  MEASURES APPROXIMATELY SSI 534107.  REPLACED WEB AND FASTENERS LOCATED BETWEEN FRAME 62 TO FRAME 63 AT LEVEL STR 38L IN AFT CARGO COMPARTMENT IAW SRM 51-72-11 AND DWG D53470320.
